MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 NANO 3.5MM X 6CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 NANO 3.5MM X 6CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0035443560
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device not received for evaluation.
 
Event or Problem Description
It was reported that the subject coil (target) prematurely detached in the catheter during the procedure.The patients¿ medical condition was good.There were no adverse consequences reported to the patient.
 
Additional Manufacturer Narrative
D9 product available to stryker ¿ updated.D9 returned to manufacturer on ¿updated.H3 device evaluated by mfg ¿updated.H3 summary attached - updated.The device was returned within a dispenser coil in the introducer sheath.The lot number was not confirmed because the packaging was not returned with the device.During visual inspection, the proximal contact wire was intact.The coil delivery wire was kinked/bent.The main coil was manually detached and not returned.Functional testing was not required as the reported defect was confirmed during analysis.Due to the automated mes system there are controls in the manufacturing process to ensure the product met specifications upon release.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint was confirmed based on analysis.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.In the case of this complaint, it is likely that the main coil was pushed/pulled against resistance during repositioning inside the microcatheter and the main coil prematurely separated as a result.An assignable cause of procedural factors will be assigned to the coil detaching/separating during use since this issue appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural and/or anatomical factors during use.An assignable cause of handling damage will be assigned to the coil delivery wire kinking since this issue is likely due to handling of the device during the clinical procedure.
 
Event or Problem Description

Brand Name
TARGET 360 NANO 3.5MM X 6CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
MDR Report Key10347197
Report Number3008881809-2020-00222
Device Sequence Number3416852
Product Code HCG
UDI-Device Identifier07613252600343
UDI-Public07613252600343
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0035443560
Device Catalogue NumberM0035443560
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/10/2020
Initial Date Received by Manufacturer 07/14/2020
Supplement Date Received by Manufacturer09/15/2020
Initial Report FDA Received Date07/30/2020
Supplement Report FDA Received Date09/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SL -10 CATHETER (STRYKER)